MAUDE Adverse Event Report: MEDLINE INDUSTRIES INC. MEDLINE; TRAY,FOLEY,CATH,SIL-ELAST,16FR,10ML,BG

MEDLINE INDUSTRIES INC. MEDLINE; TRAY,FOLEY,CATH,SIL-ELAST,16FR,10ML,BG
Model Number DYND11003
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/02/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that on (b)(6) 2021 a urinary catheter that was inserted on (b)(6) 2021 was leaking.A new urinary catheter was placed and 2-3 hours later, it was noted that the urinary catheter balloon only had 2ml of the 10ml saline that was originally injected.The urinary catheter was replaced again and no further incident was reported.Despite multiple good faith attempts, the reporting facility was unable or unwilling to provide any additional information beyond what was originally reported.No adverse patient impact was originally reported.No sample was returned for evaluation.A root cause could not be determined at this time.Due to the reported need for urinary catheter placement, and in an abundance of caution, this medwatch is being filed.If additional relevant information becomes available a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported that the urinary catheter was leaking.

Brand Name
MEDLINE
Common Device Name
TRAY,FOLEY,CATH,SIL-ELAST,16FR,10ML,BG
Manufacturer (Section D)
MEDLINE INDUSTRIES INC.
three lakes drive
northfield IL 60093 2753
MDR Report Key12300494
Report Number1417592-2021-00138
Device Sequence Number11765965
Product Code OHR
UDI-Device Identifier10080196991471
UDI-Public10080196991471
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDYND11003
Device Catalogue NumberDYND11003H
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/15/2021
Initial Report FDA Received Date08/10/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;